# SDR UPS05M44907

- Difficulty date: May 27, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CORROSION ON SEAT TRACK AT STA 919-989 X=8.  SEAT TRACK BETWEEN STA 909-989 X=8.  REPAIR CARRIED OUT AS PER SRM 53-70 -00 FIG 1 VOL 1 REV 37.
